Articles written in Pramana – Journal of Physics
Volume 80 Issue 3 March 2013 pp 471-478 Research Articles
It is showed that the fully nonlinear evolution equations of Olver and Rosenau can be reduced to Hamiltonian form by transformation of variables. The resulting Hamiltonian equations are treated by the dynamical systems theory and a phase-space analysis of their singular points is presented. The results of this study demonstrate that the equations can support double compactons. The new Olver–Rosenau compactons are different from the well-known Rosenau–Hyman compacton and Cooper–Shepard–Sodano compacton, because they are induced by a singular elliptic instead of singular straight line on phase-space.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode